Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 6, Issue 1, Pages 88-104
http://dx.doi.org/10.1155/2008/383496

Composition operators from α to QK type spaces

Department of Mathematics and Physics, Anhui University of Science and Technology, Anhui, Huainan 232001, China

Received 1 February 2007

Academic Editor: Miroslav Englis

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jizhen Zhou, “Composition operators from to type spaces ,” Journal of Function Spaces and Applications, vol. 6, no. 1, pp. 88-104, 2008. https://doi.org/10.1155/2008/383496.